RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Tsyganenko, V S

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:29
Abstract pages:39
Full texts:26

http://www.mathnet.ru/eng/person102357
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1992
1. V. E. Abaltusov, N. N. Alekseenko, V. M. Kisel, T. N. Nemova, V. S. Tsyganenko, A. A. Ivanchuk, A. E. Rutkovskii, “Heat transfer and fFlow pattern around porous bodies with gaseous oxidant injection”, TVT, 30:3 (1992),  542–546  mathnet; High Temperature, 30:3 (1992), 436–438  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019